Hunt processes and analytic potential theory on rigged Hilbert spaces
Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 3, p. 269-291
@article{AIHPB_1977__13_3_269_0,
     author = {Albeverio, Sergio and H\o egh-Krohn, Raphael},
     title = {Hunt processes and analytic potential theory on rigged Hilbert spaces},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1977},
     pages = {269-291},
     zbl = {0382.60082},
     mrnumber = {488323},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1977__13_3_269_0}
}
Albeverio, Sergio; Høegh-Krohn, Raphael. Hunt processes and analytic potential theory on rigged Hilbert spaces. Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 3, pp. 269-291. http://www.numdam.org/item/AIHPB_1977__13_3_269_0/

[1] S. Albeverio, R. Høegh-Krohn, Quasi invariant measures, symmetric diffusion processes and quantum fields, in Les méthodes mathématiques de la théorie quantique des champs, Colloques Internationaux du C. N. R. S., n° 248, Marseille, 23-27 juin 1975, C. N. R. S., 1976.

[2] S. Albeverio, R. Høegh-Krohn, Dirichlet forms and diffusion processes on rigged Hilbert spaces, Zeitschr. f. Wahrscheinlich Keitsth. verw. Geb., 1977. | Zbl 0342.60057

[3] S. Albeverio, R. Høegh-Krohn, Canonical quantum fields in two space-time dimensions, Oslo University Preprint, March 1976 (to be published).

[4] S. Albeverio, R. Høegh-Krohn, in the « Proceedings of the IV. International Symposium on Information Theory », Leningrad, June 1976, Akad. Nauk. SSSR, Moscow-Leningrad, 1976.

[5] M. Fukushima, On boundary conditions for multidimensional Brownian motion with symmetric resolvents, J. Math. Soc. Japan, t. 21, 1969, p. 485-526. | MR 236998 | Zbl 0181.20903

[6] M. Fukushima, Regular representations of Dirichlet spaces, Trans. Amer. Math. Soc., t. 155, 1971, p. 455-473. | MR 281256 | Zbl 0248.31007

[7] M. Fukushima, Dirichlet spaces and strong Markov processes, Trans. Amer. Math. Soc., t. 162, 1971, p. 185-224. | MR 295435 | Zbl 0254.60055

[8] M. Fukushima, On the generation of Markov processes by symmetric forms, in Proceedings of the Second Japan-USSR Symposium on Probability Theory, Springer, Berlin, 1973, p. 46-79. | MR 494513 | Zbl 0262.60054

[9] M. Fukushima, Local property of Dirichlet forms and continuity of sample paths, Zeitschr. f. Wahrsch. u. verw. Geb., t. 29, 1974, p. 1-6. | MR 365726 | Zbl 0283.60067

[10] M. Silverstein, Symmetric Markov processes, Springer, Berlin, 1974. | MR 386032 | Zbl 0296.60038

[11] M. Silverstein, Boundary theory for symmetric Markov processes, Springer, Berlin, 1976. | MR 451422 | Zbl 0331.60046

[12] H. Cartan, Théorie générale du balayage en potentiel newtonien, Ann. Univ. Grenoble, Sect. Sci. Math. Phys. (N. S.), t. 22, 1946, p. 221-280. | Numdam | MR 20682 | Zbl 0061.22701

[13] A. Beurling, J. Deny, Dirichlet spaces, Proc. Nat. Acad. Sci., USA, t. 45, 1959, p. 208-215. | MR 106365 | Zbl 0089.08201

[14] J. Deny, Méthodes Hilbertiennes en théorie du potentiel, in Potential Theory, C. I. M. E., Cremonese, Roma, 1970, p. 121-201. | MR 284609 | Zbl 0212.13401

[15] J. Deny, Théorie de la capacité dans les espaces fonctionnels, Séminaire Brelot-Choquet-Deny (Théorie du potentiel), 9e année, n° 1, 1964-1965. | Numdam | MR 190367 | Zbl 0138.36605

[16] M. Ito, A note on extended regular functional spaces, Proc. Jap. Acad. Sci., t. 43, 1967, p. 435-440. | MR 227454 | Zbl 0156.33901

[17] H. Kunita, General boundary conditions for multidimensional diffusion processes, J. Math. Kyoto Univ., t. 10, 1970, p. 273-335. | MR 270445 | Zbl 0204.41502

[18] J. Bliedtner, Dirichlet forms on regular function spaces, in « Seminar on Potential Theory II », p. 15-62, Lecture Notes in Math., 226, Springer, Berlin, 1971. | MR 399490

[19] M. Reed, B. Simon, in « Methods of Modern Mathematical Physics » III, to appear (Academ. Press, New York). | MR 529429 | Zbl 0405.47007

[20] E.B. Dynkin, Markoi, processes, vol. I, II, Springer, Berlin, 1965 (transl.).

[21] G.A. Hunt, Martingales et Processus de Markov, Dunod, Paris, 1966. | MR 211453 | Zbl 0158.35802

[22] R.M. Blumenthal, R.K. Getoor, Markov Processes and Potential Theory, Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[23] P.A. Meyer, Probability and potentials, Ginn, Blaisdell, Waltham, 1966. C. Dellacherie, P.A. Meyer, Probabilités et potentiels, Herman, Paris, 1975. | MR 205288 | Zbl 0138.10401

[24] P.A. Meyer, Processus de Markov, Springer, Berlin, 1967. | MR 219136 | Zbl 0189.51403

[25] Y.L. Daletskii, Infinite dimensional elliptic operators and the corresponding parabolic equations, Russ. Math. Surv., t. 22, n° 4, 1967, p. 1-53 (transl.). | Zbl 0164.41304

[26] L. Gross, Potential theory on Hilbert space, J. Funct. Anal., t. 1, 1967, p. 123-181. | MR 227747 | Zbl 0165.16403

[27] J. Kuelbs, Abstract Wiener spaces and applications to analysis, Pac. J. Math., t. 31, 1969, p. 433-450. | MR 252597 | Zbl 0187.07001

[28] A. Piech, Diffusion semigroups on abstract Wiener space, Trans. Amer. Math. Soc., t. 166, 1972, p. 411-430. | MR 295141 | Zbl 0247.47034

[29] M.N. Feller, On infinite dimensional elliptic operators, Sov. Math. Dokl., t. 13, n° 4, 1972, p. 890-894 (transl.). | MR 326390 | Zbl 0316.47028

[30] H.H. Kuo, Potential theory associated with the Uhlenbeck-Ornstein process, J. Funct. Anal., t. 21, 1976, p. 63-75. | MR 391285 | Zbl 0375.60087

[31] V. Goodman, A Liouville Theorem for abstract Wiener spaces, Amer. J. Math., t. 95, 1973, p. 215-220. | MR 322971 | Zbl 0273.31012

[32] B. Gaveau, Intégrale stochastique radonifiante, C. R. Acad. Sci. (Paris), t. 276, 1973, p. 617-620. | MR 346901 | Zbl 0256.60049

[33] M. Yor, Existence et unicité de diffusions à valeurs dans un espace de Hilbert. Ann. Inst. Henri Poincaré, t. 10, n° 1, 1974, p. 55-88. | Numdam | MR 356257 | Zbl 0281.60094

[34] A. Badrikian, S. Chevet, Mesures cylindriques, espaces de Wiener et fonctions aléatoires Gaussiennes, Lecture Notes in Math., 379, Springer, Berlin, 1974. | MR 420760 | Zbl 0288.60009

[35] P. Krée, Théorie des distributions et calculs différentiels sur un espace de Banach, in Séminaire P. Lelong, 1974-1975, Lecture Notes in Math., Springer, Berlin, 1976. | MR 417780 | Zbl 0334.46044

[36] L. Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Tata Inst., Oxford, Univ. Press, 1973. | MR 426084 | Zbl 0298.28001

[37] S. Albeverio, R. Høegh-Krohn, L. Streit, Energy forms, Hamiltonians and distorted Brownian paths, J. Math. Phys., t. 18, 1977, p. 907-917. | MR 446236 | Zbl 0368.60091